MathSciNet Relay Station
MathSciNet bibliographic data
MR1270620 (95d:65092) 65N15 (65N30)
Han, Weimin; Jensen, Søren On the sharpness of $L\sp 2$-error estimates of $H\sp 1\sb 0$-projections onto subspaces of piecewise, high-order polynomials. Math. Comp. 64 (1995), no. 209, 51–70.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement